SciELO - Scientific Electronic Library Online

 
vol.26 issue3THE UNIFORM BOUNDEDNESS PRINCIPLE FOR ARBITRARY LOCALLY CONVEX SPACESREGULARITY AND AMENABILITY OF THE SECOND DUAL OF WEIGHTED GROUP ALGEBRAS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SINGH KHURANA, SURJIT. QUASI - MACKEY TOPOLOGY. Proyecciones (Antofagasta) [online]. 2007, vol.26, n.3, pp.253-257. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172007000300003.

Let E1, E2 be Hausdorff locally convex spaces with E2 quasi-complete, and T : E1 → E2 a continuous linear map. Then T maps bounded sets of E1 into relatively weakly compact subsets of E2 if and only if T is continuous with quasi-Mackey topology on E1. If E1 has quasi-Mackey topology and E2 is quasi-complete, then a sequentially continuos linear map T : E1 → E2 is an unconditionally converging operator.

Keywords : quasi - Mackey topology; weakly unconditionally Cauchy; unconditionally converging operators..

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License